# SDR 97ZZZX1001

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lights
- Part number: 1011801
- Condition: Failed
- Location: Airstair Door
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT TAXIED FROM GATE IN DENVER WHEN FLIGHT ATTENDANT INFORMED CREW THERE WAS ELECTRICAL SMOKE AROUND THE AIRSTAIR DOOR.  AIRCRAFT RETURNED TO GATE.  AIRCRAFT WAS INSPECTED BY MAINTENANCE AND SMOKE WAS DETERMINED TO HAVE COME FROM THE AIRSTAIR DOOR LIGHTS.  AIRSTAIR DOOR LIGHTS WERE DEFERRED AND CIRCUIT BREAKER WAS TIE-WRAPPED.  AIRCRAFT RETURNED TO SERVICE.  (X)
